# SDR DALA14015523312

- Difficulty date: March 11, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 33,035 hours, 4,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, Y-1456 FRAME 33 SEAT TRACK FOUND CORRODED.   CORROSION REMOVED IAW SRM 51-74-00.  FOUND OUT OF LIMITS IAW SRM 53-00-15, FIG 102.   SEAT TRACK REMOVED IAW SRM 51-42-11 AND A NEW SEAT TRACK REWORKED IAW DWG F53276406 ISSUE B AND INSTALLED IAW SRM 51-42-11.
